Do Medications Cause Nightmares?

The Journal of Neurogastroenterology and Motility recently published a short case study about a woman who experienced the sudden onset of nightmares after being prescribed a certain antiobiotic. The case study involved a 19-year old woman who had a gastrointestinal disorder that occurs as a result of weak muscles in the stomach, and slows the movement of food from the stomach to the small intestine. The symptoms of the disorder included vomiting and nausea.

The patient was prescribed an antiobiotic, Erythromycin, to treat her gastric symptoms. The antiobioc Erythromycin is often used to treat bacterial infections and respiratory infections, such as strep; in fact, it is also sometimes used during pregnancy to prevent strep in newborns, and is generally thought to be safe for use during pregnancy and breastfeeding.  more

Please follow and like us:

Leave a Reply